# SDR AALA202201042822

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 22,626 hours, 10,671 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK  PUMP 01 LOW PRESSURE MESSAGE / CENTER TANK PUMP FAULT LIGHT ILLUMINATED / AMBER LOW INDICATION ( FUEL PAGE). **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
